Advertisement

Ukrainian Mathematical Journal

, Volume 23, Issue 6, pp 676–681 | Cite as

Recurrence times for certain Markov random walks

  • A. M. Fal'
Brief Communications

Keywords

Recurrence Time 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    R. Z. Khas'minskii, Stability of Systems of Differential Equations with Random Perturbations of Their Parameters [in Russian], Nauka, Moscow (1969).Google Scholar
  2. 2.
    T. E. Harris, “First passage and recurrence distributions,” Trans. Amer. Math. Soc.,73, 3, 471–486 (1952).Google Scholar
  3. 3.
    H. S. Wall, Analytic Theory of Continued Fractions, New York (1948).Google Scholar
  4. 4.
    I. J. Good, “Random motion and analytic continued fractions,” Proc. Cambr. Phil. Soc.,54, p. 1, 43–47 (1958).Google Scholar
  5. 5.
    J. Gillis, “Centrally biased discrete random walk,” Quart. J. Math.,2, 7, 144–152 (1956).Google Scholar
  6. 6.
    N. N. Lebedev, Special Functions and Their Applications, [in Russian], GITTL, Moscow (1959).Google Scholar
  7. 7.
    W. Feller, “Fluctuation theory of recurrent events,” Trans. Amer. Math. Soc.,67, 98–119 (1949).Google Scholar
  8. 8.
    Z. I. Sharagina, “Local limit theorems for some schemes of cyclic processes,” DAN SSSR,110 (1956).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • A. M. Fal'
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations